# SDR 2005UALA01252

- Difficulty date: November 9, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 26,224 hours, 3,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 33B.  *S/D*  RECONNECT EMERGENCY LIGHT.
